# SDR AALA961064

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE, FORWARD OF FIRST CLASS TO MID-COACH SECTION.  REPLACED TWO JUMPER WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
